# SDR DALA2022101106546

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 CORROSION ON FLOOR STRINGER SUPPORT LBL 10.45 (LWR FACE) AT FWD CARGO COMPARTMENT, STA. 655. CORRECTIVE ACTION: SUMMARY OF NRC 00205: FLOOR STRINGER SUPPORT LBL 10.45 (LWR FACE) AT FWD CARGO COMPARTMENT, STA. 655. WAS REPLACED PER B757-200 SRM. (2443988)
